Please use this identifier to cite or link to this item:
Title: Common fixed point theorems for compatible mappings
Authors: Taş, K.
Telci, M.
Fisher, Brian
First Published: 1996
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 19 (1996), Issue 3, Pages 451-456
Abstract: By using a compatibility condition due to Jungck we establish some common fixed point theorems for four mappings on complete and compact metric spaces These results also generalize a theorem of Sharma and Sahu.
DOI Link: 10.1155/S0161171296000646
ISSN: 0161-1712
eISSN: 1687-0425
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
414167.pdfPublisher version2.22 MBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.